# SDR KCSA091100

- Difficulty date: September 24, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 103,302 hours, 28,875 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON AFT OUTBOARD FRAME IS CRACKED (1.5 INCHES) AT NAC STA 221.9.
